The product is an anti-inflammatory and analgesic (non-steroidal anti-inflammatory drug). It contains the active ingredient Ibuprofen.
The medicine is used
mild to moderately severe pain such as headache, toothache, menstrual pain;
for the treatment of acute headache in migraine with and without aura.
CAMILIA is a homeopathic medicine traditionally used in homeopathy to alleviate toothache in infants and toddlers (such as teething, irritability, redness, diarrhea). The recommended dose is: The child is usually given 3-6 single doses (1 ml) within 24 hours for 3 to 8 days, or the doctor's recommendation. If the symptoms persist after 3 days of treatment, contact your doctor to confirm that it is a toothache problem. Do not give the product to a child for more than 8 days without consulting your doctor.
Active ingredients / Ingredients / Ingredients
A film-coated tablet of Tebonin 120mg with ear noises (pack size: 30 pcs) contains as an effective ingredient:
Ginkgo leaf dry extract extracted with acetone-water (35-67: 1) 120 mg; Ginkgo flavone glycoside corresponds to 29.4 mg; corresponds to terpene lactone 6.0-8.4 mg; Ginkgolide A Ginkgolide B Ginkgolide C (x: y: z) 3.36-4.08 mg; corresponds to bilobalide 3.12-3.84 mg; Ginkgolic acids are not more than 0.6 μg
Other ingredients of Tebonin 120mg with ear noises (Pack size: 30 pcs):
Croscarmellose sodium; Silica, fumed; hypromellose; Lactose-1-water; Macrogol 1500; Magnesium stearate; Corn starch; Cellulose, microcrystalline; Dimethicone silica [alpha] hydro-[omega] -octadecyloxypoly (oxyethylene) -5-sorbic acid-water; Talc; titanium dioxide; Ferric oxide hydrate, black
What are the properties of the medicine?
Ibuprofen 5% gel contains the active ingredient ibuprofen, a medicine from the group of so-called non-steroidal anti-inflammatory drugs / analgesics (anti-inflammatory / analgesics).
Ibuprofen 5% gel is an analgesic and anti-inflammatory drug for rubbing into the skin.
The active ingredient Ibuprofen u. a. In preparations for external use in a concentration up to 5 percent by weight excluded from the prescription, therefore ibuprofen 5% proff gel is pharmacy and over-the-counter in the pharmacy available.
What is Proff Pain Cream?
The cream of the company DOLORGIET acts against a variety of complaints. Its indications are arthrosis and general pain of the muscles and joints. These may have been caused by accidental injuries, for example in sports or caused by joint diseases. Sprains, strains of muscles or tendons, bruises, lumbago are also areas of application such as muscular rheumatism or the whole range of rheumatic diseases. Spinal problems, low back pain and stiff shoulders can also be treated with it. Proff also offers a pain gel, which is particularly well suited for the treatment of acute injuries. The pain cream is more skin-friendly and therefore more suitable for longer applications.